# SDR MASA200400360

- Difficulty date: June 20, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 11,750 hours, 8,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE FWD CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  PLACED ON MEL.  MX RELAMPED, OPS CHECK GOOD.
